Homogeneous components of simple generalized contact Lie algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1988), pp. 83-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_10_a17,
author = {G. O. \`El'sting},
title = {Homogeneous components of simple generalized contact {Lie} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {83--86},
year = {1988},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_10_a17/}
}
G. O. Èl'sting. Homogeneous components of simple generalized contact Lie algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1988), pp. 83-86. http://geodesic.mathdoc.fr/item/IVM_1988_10_a17/